# SDR FDEA200910213623

- Difficulty date: October 21, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 50,677 hours, 16,219 cycles
- Engine: Ge CF650*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC165326
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING OTBD FLAP UPPER SURFACE FOUND CRACKED ON SKIN.  REPAIRED SKIN IAW SRM 57-10-00, FIG 85, SHT 3, VOL I.
